# SDR USAA2009091492523

- Difficulty date: September 2, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 38,591 hours, 18,835 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: D57756101002
- Part serial: AP250
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - DELAMINATION ON NR 1 SPOILER PANEL ALONG INBOARD EDGE.  REPAIRED NR 1 SPOILER PANEL ALONG INBOARD EDGE IAW A319 SRM 57-70-00 & 51-77-12.
